sexologist-icon
Periods for 3rd time.
I had sex with my b/f without protection from 12th sep to 14th sep and had an M Pill on 14th afternoon. My regular periods were from 9th sep to 12th sep.. then on 18th sep again the periods started for 6 day now on 1st oct periods again started for 3rd time
129 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
General Physician 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. Unscheduled bleeding is s very common side effect of taking ipill or emergency contraception. So the bleeding you are having is not really a period in the true sense of the word. You could choose to wait and see if things settle if a pregnancy test is negative. Alternatively see your gynaecologist who can help with the bleeding and also recommend reliable effective ongoing contraception so you don't need to get stressed with such side effects again. best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.